It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I stopped taking Microgestin FE 120 last after 5 months, due to sudden onset of constant nausea, fatigue, dull headaches and vision problems. I started this pill to help with perimenopause cramps and fatigue. My last pill was Sunday and I my period, which was hardly anything, and Brown, didnít come until Thursday. Do I assume that that is when the hormones started to exit my system? Iím still feeling crummy. The vision has improved, but everything else is still hanging around.

How long can I expect side effects to hang around? Has anyone else had to stop at 4 or 5 months in due to these types of side effects? How long til you felt better?
Dear MamaBirdie,

Any time we mess with hormone balance it can take months to re-balance.

I suggest that you get a doctor that specializes in natural hormone replacement.





All times are GMT -7. The time now is 01:33 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!